# SDR SIMA22112

- Difficulty date: July 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253720624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 HOUR INSPECTION, FOUND CORROSION ON THE UPPER AFT FACING FLANGE OF CABIN BOTTOM FRAME UPPER FLANGE AT STATION 258 BETWEEN BL10 AND RBL 10.0.  CUT OUT THE CORROSION AND INSTALLED REINFORCEMENT ANGLES IAW SAAB STRUCTURAL REPAIR STATEMENT.  (M)
